# SDR SWAA2016011447992

- Difficulty date: January 12, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 43,129 hours, 21,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 412A1120
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULLNOSE EMER LIGHT COVER LOOSE AT ROW 13.  SECURED COVER IAW AMM.
